Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 160683, 9 pages
http://dx.doi.org/10.1155/2015/160683
Research Article

Robust Distributed Filtering for Nonlinear Systems with Sensor Saturations and Fractional Uncertainties with Digital Simulation

State Grid Smart Grid Research Institute, North Zone of Future Sci-Tech City, Beiqijia, Changping District, Beijing 102211, China

Received 13 February 2015; Revised 30 March 2015; Accepted 5 April 2015

Academic Editor: Zidong Wang

Copyright © 2015 Dong Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the robust distributed filtering problem for nonlinear systems subject to sensor saturations and fractional parameter uncertainties. A sufficient condition is derived for the filtering error system to reach the required performance in terms of recursive linear matrix inequality method. An iterative algorithm is then proposed to obtain the filter parameters recursively by solving the corresponding linear matrix inequality. A numerical example is presented to show the effectiveness of the proposed method.